# SDR A6WA0000016

- Difficulty date: February 13, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N331MX
- Make and model: Dorner DO328100
- Aircraft serial: 3074
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Part number: 3D355601
- Part serial: 0992
- Condition: Failed
- Location: Rt/Lt
- Part time: 3,507 hours, 4,332 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRFOIL DE-ICE FAILED IN FLIGHT IN ALL MODES.  REMOVED AND REPLACED LEFT AND RIGHT EJECTOR FLOW CONTROL VALVES AND PATCHED SEVERAL HOLES IN LT WING OUTBOARD BOOT AND RIGHT INBOARD BOOT.  P/N''S REMOVED 3D3556-01 S/N''S LT 0922 TSN 3507:22 CSN 4332, RIGHT S/N 0982 TSN 3507:22 CSN 4332.  (M)
